# SDR SWAA2023041927234

- Difficulty date: April 14, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 64,495 hours, 32,549 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING-AFT TRAILING EDGE UPPER PANEL SUPPORT BRACKET CRACKED JUST OUTBOARD OF #3 FLAP TRACK<[01] REMOVED AND REPLACED LEFT WING-AFT TRAILING EDGE UPPER PANEL SUPPORT BRACKET PER SRM 51-40-02.
